# SDR ASOA200901438

- Difficulty date: December 10, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS NOTED AT LWR WING PLANK ACCESS HOLE, 640DB AT INBD ON PAINTED AREA OF HOLE APPROX 50 PERCENT FULLSCREEN HEIGHT ARE MARKED ON WING.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030 REV G.
